Ordinary reduction of K3 surfaces

Fedor Bogomolov, Yuri G. Zarhin

Research output: Contribution to journalArticle

Abstract

Let X be a K3 surface over a number field K. We prove that there exists a finite algebraic field extension E/K such that X has ordinary reduction at every non-archimedean place of E outside a density zero set of places.

Original languageEnglish (US)
Pages (from-to)206-213
Number of pages8
JournalCentral European Journal of Mathematics
Volume7
Issue number2
DOIs
StatePublished - 2009

Fingerprint

K3 Surfaces
Zero set
Field extension
Number field

Keywords

  • ℓ-adic representations
  • K3 surfaces
  • Newton polygons
  • Ordinary reduction

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Ordinary reduction of K3 surfaces. / Bogomolov, Fedor; Zarhin, Yuri G.

In: Central European Journal of Mathematics, Vol. 7, No. 2, 2009, p. 206-213.

Research output: Contribution to journalArticle

Bogomolov, Fedor ; Zarhin, Yuri G. / Ordinary reduction of K3 surfaces. In: Central European Journal of Mathematics. 2009 ; Vol. 7, No. 2. pp. 206-213.
@article{58c3b6bb72c64775a1335e3e573aa30c,
title = "Ordinary reduction of K3 surfaces",
abstract = "Let X be a K3 surface over a number field K. We prove that there exists a finite algebraic field extension E/K such that X has ordinary reduction at every non-archimedean place of E outside a density zero set of places.",
keywords = "ℓ-adic representations, K3 surfaces, Newton polygons, Ordinary reduction",
author = "Fedor Bogomolov and Zarhin, {Yuri G.}",
year = "2009",
doi = "10.2478/s11533-009-0013-8",
language = "English (US)",
volume = "7",
pages = "206--213",
journal = "Open Mathematics",
issn = "1895-1074",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "2",

}

TY - JOUR

T1 - Ordinary reduction of K3 surfaces

AU - Bogomolov, Fedor

AU - Zarhin, Yuri G.

PY - 2009

Y1 - 2009

N2 - Let X be a K3 surface over a number field K. We prove that there exists a finite algebraic field extension E/K such that X has ordinary reduction at every non-archimedean place of E outside a density zero set of places.

AB - Let X be a K3 surface over a number field K. We prove that there exists a finite algebraic field extension E/K such that X has ordinary reduction at every non-archimedean place of E outside a density zero set of places.

KW - ℓ-adic representations

KW - K3 surfaces

KW - Newton polygons

KW - Ordinary reduction

UR - http://www.scopus.com/inward/record.url?scp=66249113191&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=66249113191&partnerID=8YFLogxK

U2 - 10.2478/s11533-009-0013-8

DO - 10.2478/s11533-009-0013-8

M3 - Article

VL - 7

SP - 206

EP - 213

JO - Open Mathematics

JF - Open Mathematics

SN - 1895-1074

IS - 2

ER -